EconPapers    
Economics at your fingertips  
 

On generalized semi-infinite programming

Jan Rückmann () and Juan Alfredo Gómez ()

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2006, vol. 14, issue 1, 32 pages

Keywords: Generalized semi-infinite programming; extended Mangasarian-Fromovitz; Kuhn-Tucker and Abadie constraint qualification; Fritz-John condition; first and second order optimality conditions; optimal value function; directional differentiability; second order epiregularity; second order growth condition; 90C34; 90C30; 90C46; 65K05 (search for similar items in EconPapers)
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/BF02578994 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:14:y:2006:i:1:p:1-32

Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm

DOI: 10.1007/BF02578994

Access Statistics for this article

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños

More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:topjnl:v:14:y:2006:i:1:p:1-32